Discussions By Condition: Pain

Calcium Supplements, cause of pain?

Posted In: Pain 0 Replies
  • Posted By: joxier
  • August 7, 2011
  • 07:04 PM

Hi, I recently took calcium supplements. However, after taking it for four days, I realized that they were probably not right for me. Prior to taking these supplements, I did not experience joint pains. However, after taking it a few days, I found my body to be aching and later even developed pains in my stomach area. However, it has been at least 2 weeks since taking theses supplements, and I am still experiencing joint pains and problems with my stomach. This pain hinders my ability to focus because I am left feeling tired. When should I expect the pain to subside?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?